# SDR IU6R2016FA0000178

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spring
- Part number: 69778552
- Condition: Broken
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING CRACKED AND SHATTERED.
